# SDR 2001UALA00904

- Difficulty date: June 2, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 6,133 hours, 1,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT'S INOP FROM RT ROW 37 TO ROW 41 AND BOTH AFT LAV AND GALLEY FLOOR EEL LIGHTS.  *S/D*  LEFT TANK UNITS 3, 5, 6, 7 AND 8 AND RIGHT TANK UNITS  5, 6, 7, 8 AND COMPENSATOR CAPACITANCE VALUES WERE OUT OF UPPER LIMIT.  UNITS WERE REMOVED AND REPLACED WITH SERVICEABLE UNITS.  CAPACITANCE VALUES AND QUANTITY READINGS CORRECT AFTER TANK UNIT CHANGE.  TANK UNITS CHECKED BY SHOP AND FAULT UNCONFIRMED.  UNITS SERVICEABLE AFTER CLEANING AND CHECK.
